# SDR CA050825003

- Difficulty date: August 21, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Rt Ib Spoiler
- Part time: 12,639 hours, 12,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT LINE UP FOR TAKEOFF CREW OBSERVED NR 1 HYD SYSTEM AND IB ROLL SPOILER CAUTION LIGHTS ILLUMINATED.   AIRCRAFT RETURN TO BLOCKS.  INVESTIGATION REVEALED SIGNIFICANT HYDRAULIC LEAKAGE FROM THE AREA OF THE RT IB SPOILER ACTUATOR.  CLOSER INSPECTION OF THE SPOILER ACTUATOR REVEALED A METAL FATIGUE FAILURE OF THE SPOILER ACTUATOR BODY ALLOWING LIBERATION OF THE FLUID CONTENT OF THE NR 1 HYDRAULIC SYSTEM. THE FAILED SPOILER ACTUATOR WAS REPLACED AND FOLLOWING APPROPRIATE MAINTENANCE CHECKS THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
